# SDR SWAA2021010739684

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,379 hours, 28,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR EMERGENCY EXIT SLIDE LIGHT WOULD NOT ILLUMINATE.  REMOVED & REPLACED BATTERY PACK & POWER SUPPLY, REF 33-51-06.  OPERATIONS CHECK GOOD.
